# SDR SWAA2024012436595

- Difficulty date: December 30, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; R/H SIDEPLATE HAS CORROSION AT HOLES FROM BS 500C-BS 500D.<[01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AND REPLACED R/H TRANSITION ANGLE FROM 727 A TO 727 I PER SRM 51-10-02;[03] REPLACED COMPLETE R/H SIDE PLATE FROM STA. 500A-500I PER SRM 51-40-02.;[04] REPLACED COMPLETE R/H SIDE PLATE FROM STA. 500A-500I PER SRM 51-40-02.;[05] REPLACED COMPLETE R/H SIDE PLATE FROM STA. 500A-500I PER SRM 51-40-02
